# SDR BDHA9500018

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MSP - FLT 447 - RIGHT ENGINE WAS SURGING WHEN SET TO TAKEOFF POWER.  AIRCRAFT RETURNED TO HANGER AND MAINTENANCE ADJUSTED THE PROP GOVERNOR LOW SETTING.  RUN UP TEST WAS SATISFACTORY, AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
